Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 237234, 14 pages
http://dx.doi.org/10.1155/2014/237234
Research Article

A Transformation Method for Solving Conservative Nonlinear Two-Degree-of-Freedom Systems

Departamento de Ingeniería Mecánica, Tecnológico de Monterrey, Campus Monterrey, E. Garza Sada 2501 Sur, 64849 Monterrey, N.L., Mexico

Received 9 October 2013; Revised 30 January 2014; Accepted 16 March 2014; Published 7 May 2014

Academic Editor: Michael J. Brennan

Copyright © 2014 Alex Elías-Zúñiga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex Elías-Zúñiga, Daniel Olvera Trejo, Inés Ferrer Real, and Oscar Martínez-Romero, “A Transformation Method for Solving Conservative Nonlinear Two-Degree-of-Freedom Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 237234, 14 pages, 2014. https://doi.org/10.1155/2014/237234.